MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTI 360; INTERBODY SPACER SYSTEM

TYBER MEDICAL CONCORDE PROTI 360; INTERBODY SPACER SYSTEM
Model Number 188823110
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of initial investigation, there was no capa and no trends associated with this event type.The product has not yet been returned for evaluation, and therefore the investigation is still pending.A review of the lot could not be conducted at this time, as there was no lot number provided.Therefore, review of the lot associated with this event is still pending investigation.Complaints of this nature are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.No further action is required at this time.(b)(4).
 
Event or Problem Description
"it was reported that on an unknown date, the patient had a concorde bullet proti cage migrate posteriorly out of the disc space.There was an unknown patient consequences.Procedure outcome is unknown.Planned revision surgery was scheduled on (b)(6) 2020.This complaint involves one (1) device.".
 
Additional Manufacturer Narrative
The narrative for the previous supplement (mw_3012966183-2020-00007 supplement 2) did not save when the form was created.Therefore, this supplement is to include the findings from the product return evaluation.The device was not initially received for evaluation, but has since been returned and evaluated.Visual inspection of the returned device showed that threads were severely damaged, most likely as a result of the explant procedure.The coated surface had some smearing and scratches consistent with tissue removal and cleaning of the implant.The coated surface was not cracked or damaged.The body of the implant was in tact.No post-op primary surgery or pre-op revision surgery xrays were received for analysis.Therefore no conclusions could be drawn in terms of proper size or positioning of the implant in the disc space.The lot number has also been provided, and a dhr review confirmed that there were no nonconformances associated with this specific complaint type.The lot met specifications.There were no trends and no capa's for this complaint type.Complaints of this nature are monitored through tracking and trending.If a trend is identified, further action will be conducted through the capa/continuous improvement process.No further action is required at this time.(b)(4).
 
Additional Manufacturer Narrative
Customer has indicated that device would be returned.However, tyber medical has not yet received the device despite multiple attempts.Therefore, a root cause cannot be determined at this time.If the device is returned, or if additional information is received, further investigation will be conducted.No capa and no trends have been identified at this time.Complaints of this nature are monitored through tracking and trending.No further action is required at this time.

Brand Name
CONCORDE PROTI 360
Common Device Name
INTERBODY SPACER SYSTEM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
suite 310
bethlehem PA 18017
MDR Report Key10982996
Report Number3012966183-2020-00007
Device Sequence Number16338377
Product Code MAX
UDI-Device Identifier00819917020779
UDI-Public00819917020779
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number188823110
Device Catalogue Number18823110
Device Lot Number151804
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date01/25/2021
02/09/2021
02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR